# SDR REXA2016091901818

- Difficulty date: September 19, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 26,826 hours, 24,209 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1170
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON DEPARTURE WHEN TRYING TO RETRACT FLAPS FROM 20* TO 0* QRH PROCEDURES COMPLETED.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00 REV 51 IAW AD 2009-06-12 PARA (H)(6)(1).  FECU CODES 51B, 52B, 121A, 122A, 122B.  R & R FECU IAW AMM 27-51-05.  CHECKED GOOD.
